# SDR DALA2016122410057

- Difficulty date: December 23, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: CORROSION ON LOWER DOOR JAMB BEAM. REPAIRED IAW  SRM 51-02 PAR- .A  (6), SRM 53-05 FIG. 123, SHEET 2, AND DWG 5936038 REV. A.
